# SDR 2000UALA00222

- Difficulty date: April 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7455U
- Make and model: Boeing 727222
- Aircraft serial: 21909
- Aircraft time: 59,818 hours, 34,209 cycles
- Engine: Pwa JT8D15
- Engine time: 57,704 hours, 32,816 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Condition: Stuck
- Location: Fuel/Oil Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE AT 135 TO 140 DEGREES FOR 13 MINUTES.  WENT TO 150 DEGREES AT SHUT DOWN.  WINDMILLED ENGINE FOR 25 MINUTES.  RE-STARTED ENGINE ON FINAL, RAN ENGINE FOR 9 MINUTES AND OIL TEMPERATURE 120 DEGREES.  OIL PRESSURE AND QUANTITY GOOD ENTIRE FLIGHT.  *S/D*  THE RISE IN OIL TEMPERATURE IS SYMPTOMATIC OF A FUEL HEAT (DE-ICE) VALVE THAT WAS STUCK OPEN.  IT WAS REPLACED.  THE OIL SCREEN WAS CHECKED AND FOUND TO BE CLEAN.  THE ENGINE''S OIL WAS REPLACED.  THE FUEL OIL COOLER AND THE OIL TEMPERATURE BULB WERE ALSO REPLACED AS A PRECAUTIONARY.
